Numerical Solution of Singularly Perturbed Differential-Difference Equations using Multiple Fitting Factors
In this paper, a numerical scheme is proposed to solve singularly perturbed differentialdifference equations with boundary layer behaviour using two fitting factor inserted at convective and diffusion terms. The singularly perturbed differential difference equation is replaced by an equivalent two point singularly perturbation problem. Then to handle the boundary layer, a two parameter fitted scheme is derived and it is applied to get the accurate solution. Model examples are solved using this approach and numerical results along with graphical representation are shown to support the method.
C. M. Bender and S.A. Orszag, Advanced Mathematical Methods for Scientists and Engineers, McGraw-Hill Book Co. New York (1978).
L. E. El’sgol’c, Qualitative Method in Mathematical Analysis (Translations of Mathematical Monographs), Vol. 12, American Mathematical Society, Providence, RI (1964).
L. E. El’sgol’ts and S. B. Norkin, Introduction to the Theory and Applications of Differential Equations with Deviating Arguments, Academic Press, New York (1973).
M. K. Kadalbajoo and D. Kumar, A computational method for method for singularly perturbed nonlinear differential-difference equations with small shifts, Applied Mathematical Modelling 34 (2010), 2584 – 2596, DOI: 10.1016/j.apm.2009.11.021.
M. K. Kadalbajoo and K. K. Sharma, Numerical treatment of a mathematical model arising from a model of neuronal variability, Journal of Mathematical Analysis and Applications 307 (2005), 606 – 627, DOI: 10.1016/j.jmaa.2005.02.014.
M. K. Kadalbajoo and K. K. Sharma, Numerical analysis of boundary-value problems for singularlyperturbed differential-difference equations with small shifts of mixed type, Journal of Optimization Theory and Applications 115 (2002), 145 – 163, DOI: 10.1023/A:1019681130824.
D. Kumara Swamy, K. Phaneendra and Y. N. Reddy, Accurate Numerical Method for Singularly Perturbed Differential difference Equations with Mixed Shifts, Khayyam. J. Math. 4 (2018), 110 – 122, DOI: 10.22034/kjm.2018.57949.
G. Lange and R. M. Miura, Singular perturbation analysis of boundary value problems for differential difference equations, V. Small shifts with layer behaviour, SIAM J. Appl. Math. 54 (1994), 249 – 272, DOI: 10.1137/S0036139992228120.
A. Longtin and J. G. Milton, Complex oscillations in the human pupil light reflex with mixed and delayed feedback, Mathematical Biosciences 90 (1998), 183 – 199, DOI: 10.1016/0025-5564(88)90064-8.
J. J. H. Miller, E. O’Riordan and G. I. Shishkin, Fitted Numerical Methods for Singular Perturbation Problems, World Scientific, Singapore (1996), DOI: 10.1142/2933.
J. D. Murray, Mathematical biology I: An introduction, 3rd ed., Spinger-Verlag, Berlin (2001), DOI: 10.1007/b98868.
R. E. O’Malley, Introduction to Singular Perturbations, Academic Press, New York, USA (1974).
P. P. Chakravarthy, S. D. Kumar, R. N. Rao and D. P. Ghate, A fitted numerical scheme for second order singularly perturbed delay differential equations via cubic spline in compression, Advances in Differential Equations 2015 (2015), 300, DOI: 10.1186/s13662-015-0637-x.
P. Pramod Chakravarthy and R. Nageshwar Rao, A modified Numerov method for solving singularly perturbed differential–difference equations arising in science and engineering, Results in Physics 2 (2012), 100 – 103, DOI: 10.1016/j.rinp.2012.08.001.
R. K. A. S. Venkata and M. M. K. Palli, A numerical approach for solving singularly perturbed convection delay problems via exponentially fitted spline method, Calcolo 54 (2017), 943 – 961, DOI: 10.1007/s10092-017-0215-6.
A. S. V. R. Kanth and P. M. M. Kumar, Numerical method for a class of nonlinear singularly perturbed delay differential equations using parametric cubic spline, International Journal of Nonlinear Sciences and Numerical Simulation 19(3-4) (2018), 357 – 365, DOI: 10.1515/ijnsns-2017-0126.
A. S. V. Ravi Kanth and Murali Mohan Kumar, Numerical treatment for a singularly perturbed convection delayed dominated diffusion equation via tension splines, International Journal of Pure and Applied Mathematics 113 (2017), 110 – 118.
S. M. Roberts, Further examples of the boundary value technique in singular perturbation problems, Journal of Mathematical Analysis and Applications 133(1988), 411 – 436, DOI: 10.1016/0022-247X(88)90412-X.
- There are currently no refbacks.
eISSN 0975-8607; pISSN 0976-5905